Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2020, Volume 490, Pages 98–103 (Mi znsl6930)  

A purity theorem for quadratic spaces

I. Panin

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: It is proved a purity theorem for quadratic spaces over semi-local regular integral domain containing a field of odd characteristic. This theorem extends to the semi-local case the corresponding results proven previously by the author and by the author jointly with K. Pimenov. To get this result we extend the purity theorem of Ojanguren–Panin to this more general setting.

Key words and phrases: quadratic form, regular local ring, isotropic vector, Grothendieck–Serre conjecture.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00513
The author acknowledges support of the RFBR grant No. 19-01-00513.


Full text: PDF file (144 kB)
References: PDF file   HTML file
UDC: 512.732+512.736
Received: 06.10.2020
Language:

Citation: I. Panin, “A purity theorem for quadratic spaces”, Algebra and number theory. Part 3, Zap. Nauchn. Sem. POMI, 490, POMI, St. Petersburg, 2020, 98–103

Citation in format AMSBIB
\Bibitem{Pan20}
\by I.~Panin
\paper A purity theorem for quadratic spaces
\inbook Algebra and number theory. Part~3
\serial Zap. Nauchn. Sem. POMI
\yr 2020
\vol 490
\pages 98--103
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6930}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6930
  • http://mi.mathnet.ru/eng/znsl/v490/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:16
    Full text:8
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022